# SDR FDEA201803290805

- Difficulty date: March 29, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 8,766 hours, 3,402 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transponder
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL320,  ATC REPORTED TRANSPONDER  INDICATED FL 310 . TRANSPONDER WAS SET TO LEFT AT THE REPORT.  CHANGED TRANSPONDER TO  RIGHT AND ATC REPORTED IT TO BE CORRECT.    TROUBLESHOT IAW FIM 34-53-00 FT 803, FIG 103.   PERFORMED A LEFT ATC SYSTEM BITE.   TEST PASSED.  ACFT OK FOR SERVICE.
